MAUDE Adverse Event Report: MERIT MEDICAL SINGAPORE DTX SAFEDRAW KIT; PRESSURE MONITORING KIT

MERIT MEDICAL SINGAPORE DTX SAFEDRAW KIT; PRESSURE MONITORING KIT
Catalog Number 689863/JPB
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 08/29/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
 
Event or Problem Description
The account alleges that during use of the product the patient's blood leaked from the tip-tube.No patient injury was reported.
 
Additional Manufacturer Narrative
The suspect device was returned for evaluation.The device was examined visually and simulated use testing was performed.The complaint is confirmed.Root cause is attributed to a crack in the male luer, likely due to overtightening during application.A review of the device history record was performed and no exception documents were found.A review of the complaint database was performed and no similar complaints for this lot number were identified.

Brand Name
DTX SAFEDRAW KIT
Common Device Name
PRESSURE MONITORING KIT
Manufacturer (Section D)
MERIT MEDICAL SINGAPORE
198 yishun ave 7
singapore, 76892 6
SN  768926
Manufacturer (Section G)
MERIT MEDICAL SINGAPORE
198 yishun ave 7
singapore, 76892 6
SN   768926
Manufacturer Contact
bryson heaton bsn, rn.
1600 merit parkway
south jordan, UT 84095
MDR Report Key20189397
Report Number8020616-2024-00030
Device Sequence Number8032153
Product Code DXN
UDI-Device Identifier00884450360590
UDI-Public00884450360590
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K935782
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/20/2024
Device Catalogue Number689863/JPB
Device Lot NumberC2513764
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/30/2024
Supplement Date Received by Manufacturer09/12/2024
Initial Report FDA Received Date09/11/2024
Supplement Report FDA Received Date09/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/08/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown